Lupus-like syndrome associated with statin therapy.

Détails

ID Serval
serval:BIB_6F2B64A74454
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Lupus-like syndrome associated with statin therapy.
Périodique
Dermatology
Auteur(s)
Noël B., Panizzon R.G.
ISSN
1018-8665 (Print)
ISSN-L
1018-8665
Statut éditorial
Publié
Date de publication
2004
Volume
208
Numéro
3
Pages
276-277
Langue
anglais
Notes
Publication types: Case Reports ; Journal Article
Résumé
Statins are among the most widely prescribed drugs. An increasing number of lupus-like syndrome has recently been reported with these lipid-lowering agents. We describe a new case associated with simvastatin therapy. The presence of anti-dsDNA antibodies in the serum is for the first time reported confirming that statins may also induce a systemic autoimmune reaction. Statin-induced lupus-like syndrome is characterized by the long delay between the beginning of therapy and the skin eruption. Antinuclear antibodies may persist for many months after drug discontinuation. The causal relationship may be therefore difficult to establish, and probably many cases are unrecognized. Early diagnosis may avoid unnecessary immunosuppressive therapy.
Mots-clé
Antibodies, Antinuclear/blood, DNA/immunology, Humans, Hydroxymethylglutaryl-CoA Reductase Inhibitors/adverse effects, Hypercholesterolemia/drug therapy, Lupus Erythematosus, Systemic/chemically induced, Lupus Erythematosus, Systemic/immunology, Male, Middle Aged, Simvastatin/adverse effects
Pubmed
Web of science
Création de la notice
25/01/2008 16:55
Dernière modification de la notice
20/08/2019 14:28
Données d'usage